Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Austin/San Antonio, TX

May 13, 2015Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 13, 2015, 5:10 PM CDT for Val Verde County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2015, 5:10 PM CDT (22:10 UTC)
Expired
May 13, 2015, 6:00 PM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 156 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 3:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 10.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
532 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS54 KEWX 132210
SVREWX
TXC465-132300-
/O.NEW.KEWX.SV.W.0113.150513T2210Z-150513T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 PM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 600 PM CDT

* AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PANDALE...OR
  25 MILES WEST OF JUNO...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PANDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3019 10166 3029 10154 3029 10148 3013 10126
      2993 10152
TIME...MOT...LOC 2209Z 316DEG 16KT 3020 10153 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
386 
WWUS54 KEWX 132232
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 PM CDT WED MAY 13 2015

TXC465-132300-
/O.CON.KEWX.SV.W.0113.000000T0000Z-150513T2300Z/
VAL VERDE TX-
532 PM CDT WED MAY 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN VAL VERDE COUNTY...

AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF PANDALE...OR 19 MILES WEST OF JUNO...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PANDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3019 10166 3025 10154 3026 10144 3013 10126
      2993 10152
TIME...MOT...LOC 2232Z 316DEG 16KT 3013 10145 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 4:34 PM CDT, 36 minutes earlier.

Area forecast discussion, May 13, 4:34 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT WED MAY 13 2015

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
CONVECTIVE TRENDS ALONG AND EAST OF HIGHWAY 281 CONTINUE TO
DECREASE OVER THE LAST COUPLE HOURS AS IR SATELLITE SHOWS WARMING
CLOUD TOPS AND LIGHTNING DATA SHOWS A DECREASE IN THE NUMBER OF
STRIKES. BASED ON CURRENT TRENDS AND THE TEXAS TECH WRF MODEL...
THIS AREA SHOULD CONTINUE TO SEE A GENERAL DECREASE IN CONVECTION
THROUGH THE EVENING. FARTHER WEST ACROSS THE SOUTHERN EDWARDS
PLATEAU AND RIO GRANDE PLAINS...BREAKS IN THE CLOUD COVER HAVE
ALLOWED DAYTIME HEATING TO DESTABILIZE THE LOWER LEVELS. RADAR AND
SATELLITE TRENDS SHOW AN INCREASE IN CONVECTION AND GIVEN MODEST
MID-LEVEL LAPSE RATES AND MLCAPES ON THE INCREASE...A FEW SEVERE
THUNDERSTORMS ARE POSSIBLE THIS EVENING. SEVERE THUNDERSTORM WATCH
NUMBER #170 IS IN EFFECT UNTIL 10 PM FOR THE SOUTHERN EDWARDS
PLATEAU AND RIO GRANDE PLAINS. WITH REGARDS TO THE FLASH FLOODING
CONCERNS...WILL LET THE FLASH FLOOD WATCH CONTINUE UNTIL 7 PM.
AREAS WITH SATURATED SOILS WILL BE MOST SUSCEPTIBLE FOR FLASH
FLOODING.

FOR THURSDAY...SOUTHWEST FLOW ALOFT REMAINS INTACT WITH SHORT
RANGE MODELS ADVERTISING SOME VERY SUBTLE MID-LEVEL SHORTWAVES
MOVING THROUGH DURING THE AFTERNOON AND EVENING. FOR THE LATE
AFTERNOON...PRECIPITATION CHANCES WILL BE FAVORED ALONG AND EAST
OF I-35. DURING THE EVENING...THE MODELS SUGGEST PRECIPITATION
CHANCES WILL BE FAVORED ALONG THE RIO GRANDE AS A STRONGER MID-
LEVEL SHORTWAVE TROUGH MOVES IN FROM THE WEST.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...
A LONG WAVE TROUGH WILL REMAIN INTACT ACROSS THE WESTERN U.S.
THROUGH THE REMAINDER OF THE WORK WEEK INTO THE UPCOMING WEEKEND.
THE TROUGH WILL BEGIN TO TAKE ON MORE OF A NEGATIVE TILT AS IT
TRANSLATES EAST INTO THE SOUTHERN U.S. PLAINS THROUGH THE UPCOMING
WEEKEND. FOR NOW...IT APPEARS THE BEST CHANCE FOR PRECIPITATION
WILL BE SATURDAY NIGHT INTO SUNDAY AS THE MAIN TROUGH AXIS LIFTS
INTO THE SOUTHERN U.S. PLAINS. RAIN CHANCES CONTINUE INTO TUESDAY
OF NEXT WEEK WITH A LONG WAVE TROUGH TO OUR WEST AND AN
INCREASINGLY ACTIVE SUBTROPICAL JET. GIVEN THE ACTIVE
PATTERN...WE/LL CONTINUE AT LEAST 20-40% CHANCES FOR PRECIPITATION
INTO EARLY NEXT WEEK. RAIN CHANCES MAY NEED TO BE INCREASED IF A
COLD FRONT MANAGES TO GET INTO THE REGION EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              69  83  71  82  70 /  50  30  20  40  20
AUSTIN BERGSTROM INTL AIRPORT  68  83  71  82  71 /  50  40  20  50  20
NEW BRAUNFELS MUNI AIRPORT     68  84  70  81  70 /  40  30  20  40  20
BURNET MUNI AIRPORT            66  82  69  80  69 /  40  30  30  40  20
DEL RIO INTL AIRPORT           69  85  68  86  70 /  20  20  50  30  30
GEORGETOWN MUNI AIRPORT        67  82  70  80  69 /  50  30  20  40  20
HONDO MUNI AIRPORT             68  85  69  84  70 /  30  20  40  40  20
SAN MARCOS MUNI AIRPORT        68  83  70  82  70 /  40  40  20  50  20
LA GRANGE - FAYETTE REGIONAL   71  84  72  82  72 /  50  40  20  50  20
SAN ANTONIO INTL AIRPORT       69  84  70  82  71 /  40  30  30  40  20
STINSON MUNI AIRPORT           70  85  71  83  71 /  40  30  30  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 13, 4:41 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 PM CDT WED MAY 13 2015

TXZ171>173-183>194-202>209-217>225-228-142145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
441 PM CDT WED MAY 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL
TEXAS THROUGH EARLY THIS EVENING. STORM TOTAL RAINFALL AMOUNTS OF
1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 5 INCHES
POSSIBLE. THESE AMOUNTS...ESPECIALLY OVER ALREADY MOIST AND NEARLY
SATURATED GROUND FROM RECENT RAINFALL...WILL LIKELY RESULT IN
FLASH FLOODING. LOW WATER CROSSINGS...CREEKS AND STREAMS...AND
AREAS WITH POOR DRAINAGE MAY BE IMPACTED.

THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS THROUGH
EARLY THIS EVENING FOR AREAS GENERALLY WEST OF A LEAKEY TO
PEARSALL LINE. THE MAIN CONCERN WITH THESES STORMS WILL BE LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RESIDENTS AND DECISION MAKERS SHOULD MONITOR THE FORECAST CLOSELY
AS THE FORECAST WEATHER PATTERN IS FAVORABLE TO PRODUCE CHANCES
OF THUNDERSTORMS FOR THE NEXT SEVERAL DAYS. A POTENTIAL FOR
LOCALLY HEAVY RAINS AND STRONG STORMS WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 13, 1:33 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
133 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     6 ENE BUCHANAN DAM      30.84N  98.35W
05/13/2015                   BURNET             TX   PUBLIC

            WIND GUSTS BLEW DOWN SOME SMALL TREES...SIZE UNKNOWN

&&

EVENT NUMBER EWX1500361

SBS
Local storm report, May 13, 1:46 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
146 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      ELGIN                   30.35N  97.37W
05/13/2015                   BASTROP            TX   EMERGENCY MNGR

            1333 BLOCK OF OLD SAYER ROAD IS FLOODED...ALSO FM812
            NEAR THE COUNTY LINE ON THE SOUTHWEST PART OF THE COUNTY
            HAS SECTIONS FLOODED WITH WATER OVER THE ROADWAY

&&

EVENT NUMBER EWX1500362

SBS
Local storm report, May 13, 1:50 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
150 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLOOD            SAN ANTONIO             29.43N  98.49W
05/13/2015                   BEXAR              TX   DEPT OF HIGHWAYS

            STREET CLOSURES AT HAUSMAN ROAD S...LESLIE ROAD AND
            LOOKOUT ROAD DUE TO HEAVY RAINS

&&

EVENT NUMBER EWX1500363

SBS
Local storm report, May 13, 2:46 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      ELGIN                   30.35N  97.37W
05/13/2015                   BASTROP            TX   LAW ENFORCEMENT

            ROAD CLOSURES NEAR ELGIN DUE TO HIGH WATER...INCLUDING
            2100 UPPER ELGIN RIVER ROAD...LAZY RIVER ROAD...AND
            RACCOON ROAD. SEVERAL OTHER ROADS HAVE WATER OVER THEM
            BUT ARE PASSABLE

&&

EVENT NUMBER EWX1500364

SBS
Local storm report, May 13, 2:51 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
251 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     FLASH FLOOD      ELGIN                   30.35N  97.37W
05/13/2015                   BASTROP            TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER NEAR ELGIN AND
            AROUND BASTROP COUNTY INCLUDING WOODY LANE AT
            FM1704...YOUNG PRAIRIE AT FM1704...THE 370 BLOCK NEAR
            THE NORTH COUNTY LINE

&&

EVENT NUMBER EWX1500365

SBS
Local storm report, May 13, 3:08 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 PM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      DIME BOX                30.35N  96.82W
05/13/2015                   LEE                TX   LAW ENFORCEMENT

            FM141 CLOSE TO DIME BOX CLOSED DUE TO HIGH WATER...ALSO
            FM1624 CLOSE TO LEXINGTON CLOSED DUE TO WATER OVER THE
            ROADWAY...AND SEVERAL OTHER COUNTY ROADS ARE CLOSED

&&

EVENT NUMBER EWX1500366

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 5:40 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Val Verde3 hr
May 13, 5:55 AM CDTFlash Flood WarningEWXVal Verde3 hr
May 13, 7:05 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
May 13, 7:35 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde3 hr
May 13, 7:39 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala66 min
May 13, 7:42 AM CDTSpecial Weather StatementEWXReal63 min
May 13, 7:48 AM CDTSpecial Weather StatementEWXUvalde57 min
May 13, 8:33 AM CDTSpecial Weather StatementEWXBandera, Kerr57 min
May 13, 8:40 AM CDTSpecial Weather StatementEWXFrio, Medina, Zavala65 min
May 13, 8:48 AM CDTSpecial Weather StatementEWXBandera27 min
May 13, 9:02 AM CDTAreal Flood AdvisoryEWXKinney, Val Verde118 min
May 13, 9:22 AM CDTSpecial Weather StatementEWXBandera, Blanco, Gillespie, Kendall53 min
May 13, 9:37 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio53 min
May 13, 9:46 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Uvalde3 hr
May 13, 9:53 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina52 min
May 13, 10:13 AM CDTSpecial Weather StatementEWXBlanco, Burnet, Hays62 min
May 13, 10:25 AM CDTSpecial Weather StatementEWXBexar, Comal, Guadalupe, Karnes, Wilson65 min
May 13, 10:32 AM CDTTornado WarningEWXBlanco, Hays28 min
May 13, 11:06 AM CDTSpecial Weather StatementEWXComal, Hays, Travis, Williamson39 min
May 13, 11:42 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson3 hr
May 13, 11:46 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Travis, Williamson59 min
May 13, 12:21 PM CDTFlash Flood WarningEWXBastrop, Lee6 hr
May 13, 12:30 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more3 hr
May 13, 12:48 PM CDTSpecial Weather StatementEWXGonzales42 min
May 13, 1:16 PM CDTFlash Flood WarningEWXAtascosa, Karnes, Wilson4 hr
May 13, 2:01 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more3 hr
May 13, 4:11 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Lavaca, Wilson2 hr
May 13, 4:35 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 13, 5:46 PM CDTTornado WarningEWXVal Verde29 min
May 13, 5:57 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
May 13, 6:16 PM CDTSevere Thunderstorm WarningEWXVal Verde44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.